# SDR SWAA2024092741364

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8877Q
- Make and model: Boeing 737-8
- Aircraft serial: 67917
- Aircraft time: 4,458 hours, 2,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD EMERGENCY FLASHLIGHT INDICATOR IS INOP.<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B AUTH #215690;[02] R&R FWD FLASHLIGHT ASSB IAW AMM 25-64-00
